# SDR Z5FA062111N602CS1

- Difficulty date: June 21, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N602CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800003
- Aircraft time: 5,874 hours, 3,856 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 692712052
- Condition: Leaking
- Location: Rt Wing Fuel
- Part time: 5,874 hours, 3,856 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

ON FINAL, A "HYDRAULIC VOLUME LOW" AMBER CAS MESSAGE ILLUMINATED AFTER LANDING GEAR WAS EXTENDED. A GO-AROUND WAS INITIATED AND THE APPROPRIATE CHECKLIST WAS ACCOMPLISHED. THE FLIGHT WAS THEN DIVERTED, AN EMERGENCY DECLARED AND THE ACFT WAS STOPPED ON THE RUNWAY, USING THE EMERGENCY BRAKE SYSTEM. DISCREPANCY WAS TROUBLESHOT TO A FAULTY RT WING ROLL SPOILER HYD PRESSURE LINE.  PRESSURE LINE WAS REPLACED, ENGINE AND APU FUEL FILTERS REPLACED DUE TO HYDRAULIC PRESSURE LINE LOCATION INSIDE FUEL TANK. HYD SYSTEM WAS BLED, ENGINE AND APU RUNS WERE PERFORMED. ALL SYSTEMS LEAKS AND OPS CHECKS WERE GOOD. ACFT WAS RETURNED TO SERVICE.
